Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

microdosedfucked

Members
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About microdosedfucked

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. So I recently had a bout with trying to get back on Zoloft after microdosing shrooms for a few months and started having adverse reactions. This spiraled into me drinking a bunch while trying to get off it and trying other meds then finally a last micro dose causing an anxiety attack that seems to have given me hppd. Lamictal seemed to increase my visuals and the first time I noticed. Visual Snow was after I tried lamictal for a few days. I take seroquel to sleep and sometimes klonopin for anxiety. Just recently I’ve tried to get on Depakote from talking to my new psychiatrist but everyday it seems to cause worsening VS, tinnitus, and derealization/brain fog. I don’t know what to do but don’t think I can stay on this if I feel it’s making things worse. I’m not sure if I should keep trying meds to help me function or go natural. I’m experiencing a lot of bipolar 2 and ocd symptoms as well. I’m trying to function and start my engineering job but it’s been extremely difficult to focus through my cognitive difficulties and intense anxiety and depression. I’m also in early sobriety so that’s probly causing a lot trouble too.
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.